Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Covering groups of nonconnected topological groups


Author: Robert L. Taylor
Journal: Proc. Amer. Math. Soc. 5 (1954), 753-768
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0087028-0
MathSciNet review: 0087028
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [CFB] R. L. Taylor, On the classification of fibre bundles, Thesis, Oxford, 1950.
  • [CGE I] -, Compound group extensions. I, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 106-135. MR 0059911 (15:599d)
  • [CGE III] -, Compound group extensions. III, forthcoming.
  • [CSCG] -, Covering spaces, covering groups, and groupoids, forthcoming.
  • [CTAG I] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [CTAG III] S. MacLane, Cohomology theory in abstract groups. III, Ann. of Math. vol. 50 (1949) pp. 326-341. MR 0033287 (11:415f)
  • [CTGE] R. G. Lyndon, The cohomology theory of group extensions, Duke Math. J. vol. 15 (1948) pp. 271-292. MR 0025468 (10:10c)
  • [GSG] P. A. Smith, On the complex of a group relative to a set of generators, Part I, Ann. of Math. vol. 54 (1951) pp. 371-402. MR 0048461 (14:18a)
  • [NTB] J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1125-1132. MR 0029503 (10:617c)
  • [P] L. Pontrjagin, Topological groups, Princeton, 1946.
  • [S] N. Steenrod, Topology of fibre bundles, Princeton, 1951. MR 0039258 (12:522b)
  • [S-T] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934.
  • [TMAA] S. Eilenberg, Topological methods in abstract algebra, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 3-27. MR 0030523 (11:8b)
  • [TGE] R. L. Taylor, Topological group extensions with non-connected quotients, forthcoming.
  • [TNG] P. A. Smith, Some topological notions connected with a set of generators, Proceedings of the International Congress of Mathematicians (Cambridge, 1950), pp. 436-441. MR 0048463 (14:18c)
  • [3TC] S. MacLane and J. H. C. Whitehead, On the $ 3$-type of a complex, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 41-48. MR 0033519 (11:450h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0087028-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society